bc pill question

iVillage Member
Registered: 10-04-2007
bc pill question
1
Wed, 12-09-2009 - 8:35pm
I have a question that I hope someone can answer. I started taking ortho trycyclen lo and I am just finishing up the placebo pills, but I haven't had a period. Is this normal? It's been years since I've used birth control but I know nothing like this ever happened before.
I was on anti-biotics when I first started the ortho but only for a few days. I waited 2 weeks before having unprotected sex though so I assumed the anti's would be out of my system and that I couldn't get pregnant.
Also, I've had some weird things happening to my body since starting. I dont know if it's because of the pill or not but I've been super dizzy. In fact, a few days ago I blacked out several times. For three days now I have had a terrible headache and I am extremely fatigued. Side effects? Something else? I have an appointment to see my Dr. but it's not til next week so I was hoping someone could offer some advice.
Thanks,
Alexis

 

iVillage Member
Registered: 08-07-2007
Thu, 12-10-2009 - 10:07am

I've heard, but haven't had it confirmed by a doctor, that when you take antibiotics you need to use a back up method for the rest of that cycle of pills.